# SDR SWIA202512220916

- Difficulty date: September 16, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DENT LOCATED APRROXIMATELY 6" AFT OF FS 654.50 BETWEEN STRINGERS 22L AND 23L.  (C-CHECK RO 12/19/2025)COMPLIED WITH REO 601R-53-61-8393 REV "--" DATED 2025-10-16. REPAIR FOR DENT AND GOUGE DAMAGE TO FUSELAGE SKIN BETWEEN FS654.50 - FS672.20 AND STR21L - STR23L PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1, 51-20-06, NDTM PART 6, 53-00-096, AND PERFORMED HOLE EDDY CURRENT ROTARY PROBE INSPECTION WITH REFERENCE TO NDTM PART 6, 53-00-097 WITH NO DEFECT FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
